... this is my second day without tram and I am suffering How long will the witdrawals last I am a single mom of 3 and work a full time job when will I be regular again?
If you could let us know how many milligrams and how often you took it, we may be better equipped to answer your query.
P.S. what you are doing takes real courage! Pat yourself on the back.
But, do be careful as abrupt cessation of tramadol can cause seizures, but I'd think you are past that by now.
Hi, you are/have been taking a 'standard' dose. I know you have run out, but can you get hold of some more so that you can taper from the medication as advised? Getting past the 2 (probably now 3) days, is great, but you aren't over the worse of it i'm sorry to say. You may find that you are lethargic, but have trouble sleeping, emotional, mild depression possibly (because Tramadol have SSRI - antidepressant properties). You should steer clear from caffeine after midday, and eat as healthy as possible. Take a walk/get some fresh air daily. Take some time off work if you need to. If you can get hold of another prescription, we can advise you on a tapering plan, or as your doctor. You may also experience hypothermia. Really, really great that you want to stop but please do it safely if you can get hold of more med's. Seizures when stopping Tramadol suddenly are a risk, so look out for symptoms, however it is pretty rare.
Once you have no Tramadol left in your system, you should expect the withdrawals to last for about 2 weeks. I am here if you want any support...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
Posted 25 Aug 2012 • 7 answers
Posted 20 Jul 2013 • 3 answers
Posted 5 May 2016 • 0 answers
Posted 8 Sep 2016 • 2 answers